| Catalog Number |
JCD15.0-38-20 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/12/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the tip of the dilator was damaged during the physician's attempt to advance it over the wire guide.As a result, another device of the same kind was used to complete the procedure.It was further noted that there was a crack in the tip of the dilator.The product problem did not result in any reported serious injuries to the patient.